Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

shedding a little light

Posted by Kwind on November 21, 2001, at 10:41:27

In reply to Re: withdrawal symptoms coming off zoloft MaddieGrace, posted by scutterbut on November 19, 2001, at 12:03:44

Well, I have been completely off the zoloft for about 3 weeks now, I just, finally got fed up and decided to just quite. I'd been weaning myself for about 2 weeks. I feel, alot better. Still have a few little side effects,but it is nothing,compared to the side effects I once experienced,on and weeaning from the drug. To all out there who are weeaning don't let it go on forever if you can help it,because, that, is just it,IT WILL GO ON FOREVER!!! I speak,the truth. My ex-hushand has been trying to wean for a whole year,he is scared to death to completely stop. He is down to 12.5 and I really can't tell you how long he has been at that dose. Really I have no seceret ,I just made a decision: that I was'nt going to be still," just weaning" myself a year a year from now. And I tried to keep myself busy.Thats about it. Good luck to all.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kwind thread:5582
URL: http://www.dr-bob.org/babble/20011113/msgs/84847.html